# SDR 2006UALA00031

- Difficulty date: January 1, 2006
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N347UA
- Make and model: Boeing 737322
- Aircraft serial: 24251
- Aircraft time: 50,764 hours, 27,939 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part serial: 0319A
- Condition: Dislodged
- Location: 2l Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE SLIDE PACK AT DOOR 2L HAS FALLEN OFF DOOR.  CAUSE FOR THE DOOR 2L SLIDE FALLING OFF THE DOOR IS UNKNOWN.  HOWEVER, THE SLIDE (MR25656-1332) WAS RECENTLY INSTALLED, JUST 4 DAYS PRIOR TO THIS INCIDENT.  PER APPLICABLE AMM, 25-61-35, THE SLIDE WAS REINSTALLED ON THE DOOR.
